Four‐terminus flows

Research output: Contribution to journalArticlepeer-review

26 Scopus citations


Suppose that s1, s2, s3, s4 are vertices of a graph, that each edge has a real‐valued capacity, and qii(1 ⩽ i < j ⩽ 4) are six demands. There exist flows from si to sj of value qij(1 ⩽ i < j ⩽ 4), such that the total flow through each edge does not exceed its capacity, if and only if the obvious connectivity requirements are satisfied. This result extends Hu's 2‐commodity flow theorem.

Original languageEnglish (US)
Pages (from-to)79-86
Number of pages8
Issue number1
StatePublished - 1980
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Software
  • Information Systems
  • Hardware and Architecture
  • Computer Networks and Communications

Cite this